# SDR CALA9800081

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT CLIPNUTS, STA 380, RBL 24 TO RBL 62.  TWO L-ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 53-30-8 FIGURE 8.
